No Cover Image

Journal article 905 views

Gradient estimates for SDEs driven by multiplicative Lévy noise

Feng-yu Wang Orcid Logo, Lihu Xu, Xicheng Zhang

Journal of Functional Analysis, Volume: 269, Issue: 10, Pages: 3195 - 3219

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.jfa.2015.09.007

Published in: Journal of Functional Analysis
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 10
Start Page: 3195
End Page: 3219